Aspects of nonnormality for iterative methods

Research output: Contribution to journalArticleScientificpeer-review

Standard

Aspects of nonnormality for iterative methods. / Huhtanen, Marko.

In: Linear Algebra and Its Applications, Vol. 394, 2005, p. 119-144.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Huhtanen, Marko. / Aspects of nonnormality for iterative methods. In: Linear Algebra and Its Applications. 2005 ; Vol. 394. pp. 119-144.

Bibtex - Download

@article{b0a19586ebbc440a970b446ed7ed55dc,
title = "Aspects of nonnormality for iterative methods",
keywords = "binormal matrix, involution, iterative methods, measure of nonnormality, nonnormal matrix, polynomially normal operator, Ritz values, unitary orbit, binormal matrix, involution, iterative methods, measure of nonnormality, nonnormal matrix, polynomially normal operator, Ritz values, unitary orbit, binormal matrix, involution, iterative methods, measure of nonnormality, nonnormal matrix, polynomially normal operator, Ritz values, unitary orbit",
author = "Marko Huhtanen",
year = "2005",
language = "English",
volume = "394",
pages = "119--144",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",

}

RIS - Download

TY - JOUR

T1 - Aspects of nonnormality for iterative methods

AU - Huhtanen, Marko

PY - 2005

Y1 - 2005

KW - binormal matrix

KW - involution

KW - iterative methods

KW - measure of nonnormality

KW - nonnormal matrix

KW - polynomially normal operator

KW - Ritz values

KW - unitary orbit

KW - binormal matrix

KW - involution

KW - iterative methods

KW - measure of nonnormality

KW - nonnormal matrix

KW - polynomially normal operator

KW - Ritz values

KW - unitary orbit

KW - binormal matrix

KW - involution

KW - iterative methods

KW - measure of nonnormality

KW - nonnormal matrix

KW - polynomially normal operator

KW - Ritz values

KW - unitary orbit

UR - http://www.sciencedirect.com

M3 - Article

VL - 394

SP - 119

EP - 144

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

ER -

ID: 3490458